# SDR DALA2025111308340

- Difficulty date: November 1, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N421DX
- Make and model: Airbus A330-941
- Aircraft serial: 2028
- Aircraft time: 13,490 hours, 1,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, FWD SURROUNDING SKIN DAMAGED, GOUGED FOA FR20A / STGR 40 AND -41RH.   REPAIRED IAW SRM 53-21-11-283-017. (7922745)
